# SDR GCXA2024050900363

- Difficulty date: May 4, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N281GX
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- Aircraft time: 48,776 hours, 15,759 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Cargo Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CARGO DOOR SEALS WERE INSTALLED INCORRECTLY RESULTING IN A FAILURE TO PRESSURIZE AIRCRAFT
